Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Discolored patch on vagina and anal. Discharge clear. Can sweat cause it?

I am a female and I have a small discolored patch of skin between my vaginal and anol....the skin itches. And isis irritated and a little red I think from me scatching...its been four day and it is still bothering me and iv also been having head achs. And my discharge is clear....I m not sexually active but me and my bf have messed around as in he went down but I m scared it might be herpes ...and lately I have been ridding my bike a lot which causes me to sweat a lot so I don t know if it might be that or because of my underware....I don t know what is wrong....what do you think it is from my descriptions?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

It can be due to sweat as herpes causes painful blisters not disclored patch. Wash the area regularly and wear cotton panties.

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor